# SDR CA151029004

- Difficulty date: October 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 3000FT, THE RT LOW OIL PRESSURE WARNING CAME ON WITH THE PRESSURE INDICATOR SHOWING 0.  AFTER 10-20 SECONDS ALL WENT BACK TO NORMAL.  THE CREW ELECTED TO DIVERT AS A PRECAUTION.  AFTER LANDING THE RT ENGINE ELECTRONIC CONTROL MANUAL ANNUNCIATOR CAME ON AND STAYED ON.  THE DATA COLLECTION UNIT WAS INOPERATIVE AND COULD NOT BE DOWNLOADED. TROUBLESHOOTING IS ONGOING.
